# SDR AC2A086766

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 17,203 hours
- Engine: Allsn 250C30
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Housing
- Part number: 173547502
- Condition: Broken
- Location: Spring Clip Reta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FILTER REPLACEMENT THE SPRING CLIP RETAINER WAS FOUND BROKEN AND FELL OUT OF THE HOUSING IN PIECES WHEN THE FILTER WAS REMOVED. FILTER HOUSING WAS REPLACED.
